Posted on behalf of new user Wendy - (Jo, Facilitator)
This has made interesting reading. I have been managing the side effects from Arimidex for 4.5 years reasonably successfully and managed to maintain my employment in quite a pressurised job. However, this last 6 monts the side effects have become more severe and much more difficult to manage. I do not want to give up taking the tablets now with only another 6 months to go (note sure why 5 years either) but am finding it very difficult to do my job and this is now stressing me out which makes the whole situation worse. I am 60, would love to retire but just cant afford to do so at the moment. Is it usual, I wonder, for the side effects to get so much worse this late into the treatment? Good luck to you all
Hello saffronseed and topsymo
Whilst waiting to see if other users can help with this maybe a call to our helpline might be of use.
The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.